# SDR DALA1036769855

- Difficulty date: November 22, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1292
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT ACCESSORY LT SIDE CANTED FRAME 1292 RAIN BOX ATTACH ANGLE CRACKED.  REMOVED DOUBLER AND ANGLE IAW SRM 51-30-2.  FABRICATED NEW DOUBLER FROM IAW SRM 51-60-0.  INSTALLED NEW ANGLE AND DOUBLER IAW SRM 51-30-2 AND 51-30-5 P134.
